# SDR BAQA087062

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,319 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4021541791
- Part serial: 90011839
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 415 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AND NR 2 MISCOMPARE.  INSTALLED SERVICEABLE UNIT.
